question-icon

What causes severe pain while urinating and dark yellow urine?

default
Posted on Tue, 28 Oct 2014
Question: I have been having trouble passing urine for a week. It feels like peeing razors when i go, my urine is darker yellow. I went to the doctor twice and er once ct scan negative. All three urnalysis have been negative. No bacteria No uti No std. My penis hurts near the tip of the head and i noticed the meatus lips are also inflammed and itch. Also have some pain in right testicle. It hurts to pee every time i got to the bathroom, i have to control the flow because it hurts to be to just let it flow normally.
doctor
Answered by Dr. Manuel C See IV (5 hours later)
Brief Answer:
You may have urethritis.

Detailed Answer:
Good Day and thank you for being with Healthcare Magic!

You may have urethritis which is inflammation of the passage of the urine that is inside the penis. This is commonly caused by gonorrhea or chlamydia which is a common sexually transmitted disease. I have seen cases where urinalysis came out normal but a patient has urethritis. Do you have penile discharge ?

Treatment for this condition entails multi antibiotic treatment which are usually prescription drugs. Try going to a STD clinic since they may have more extensive experience to treat your case. Treatment usually is injection with Ceftriaxone and one week treatment with doxycycline.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes.

Regards, Manuel C. See IV, M.D. DPBU FPUA

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manuel C See IV (15 minutes later)
No discharge i have fungal infections down there sometimes. They did give me a shot of rosephin the head of penis is irritated feels better when i drink water it flow better. Had 3 urine tests all negative. I had the antibiotics few days ago should it haad cleared up by now? I also have eye infection yellow discharge at same time but never noticed yellow discharge from penis. Is there any type of cream i can use at tip of penis to ease the irritation?
doctor
Answered by Dr. Manuel C See IV (9 minutes later)
Brief Answer:
Hydrocortisone cream.

Detailed Answer:
You may put steroid ointment like hydrocortisone applied thinly to the tip
of the penis 3x per day may ease the inflammation.

Antibiotics should work within 7 days if it perisists after a week then go back to the clinic. What is the reason for your yellowish eye discharge? this might be related , look up reiter's syndrome.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes

Regards, Manuel C. See IV, M.D. DPBU FPUA

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manuel C See IV (7 minutes later)
I took the rosephine shot 3 days ago, how long does it take to fully see symptoms disappear? I just peed twice and hardly no burn. Why is it when i drink more water less burn? My friend who is doctor said chemical urethritis, i have hot tub but i also had unprotected sex 3 months ago just now seeing symptoms. How do i get rid of all rieters syndrome?

Sorry the eye symptoms started before the penis hurt. Thick yellow crusty discharge in left eye. Was given vigamox no help put on diff eye drop helped a little more. Eyes have stayed red before but never thick yellow mucus.
doctor
Answered by Dr. Manuel C See IV (17 minutes later)
Brief Answer:
In 5-7 days

Detailed Answer:
in 5-7 days the symptoms should disappear completely but at the 3rd day you should be feeling some form of improvement already.

Diluted urine is less irritating to the urethra than concentrated urine that is why it is less painful to urinate when you had plenty of water.

For Reiter' syndrome it would go away on its own in 3-6 months. It is an inflammatory reaction to the bacteria and not caused by the bacteria itself. Treatment is supportive and it will go away on its own.

Regards, Manuel C. See IV, M.D. DPBU FPUA

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manuel C See IV (2 days later)
Ok so.the burning sensation has disapated and so has the eye problem however the tip of my penis still itches little bit and i have tried not to touch it. could that be a yeast or thrush? Will the hysrocortizone cream get rid of this or will i need a clotrimozole cream? Also what kind of soap can inuse to wash my oenis without burning or irritating it?
doctor
Answered by Dr. Manuel C See IV (1 hour later)
Brief Answer:
Mild soap to clean area.

Detailed Answer:
thank you for your follow up question.

The hydrocortisone would decrease the inflammation in the tip of the penis. I would caution you not to put anti fungal because it might cause irritation and further inflammation on the tip of your penis.

any mild soap will do to clean your organ.

Regards, Manuel C. See IV, M.D. DPBU FPUA
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manuel C See IV

Urologist

Practicing since :2005

Answered : 906 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe pain while urinating and dark yellow urine?

Brief Answer: You may have urethritis. Detailed Answer: Good Day and thank you for being with Healthcare Magic! You may have urethritis which is inflammation of the passage of the urine that is inside the penis. This is commonly caused by gonorrhea or chlamydia which is a common sexually transmitted disease. I have seen cases where urinalysis came out normal but a patient has urethritis. Do you have penile discharge ? Treatment for this condition entails multi antibiotic treatment which are usually prescription drugs. Try going to a STD clinic since they may have more extensive experience to treat your case. Treatment usually is injection with Ceftriaxone and one week treatment with doxycycline. I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes. Regards, Manuel C. See IV, M.D. DPBU FPUA